MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; PERMANENT PACEMAKER ELECTRODE
Model Number 4474
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency department after a fall.Loss of capture (loc) for an unknown duration was observed on this right ventricular (rv) lead.The patient was reported to be 62 percent ventricular paced and was noted to be in atrial fibrillation (af) with the device programmed vvi as a result.An attempt was made to assess the presenting rhythm, however, review of the presenting electrogram (egm) showed the atrial signals over the ventricular channel.The physician noted that an x-ray was performed and would be reviewed to assess lead placement.Additional information from the local field representative noted that the patient was found to be in af with rates in the 70-80 beats per minute (bpm) range.No additional information was obtained regarding the root cause of the loc or outcome of the x-ray.The patient was then discharged from the hospital and has not been in contact with their following physician since.No adverse patient effects were reported.This device remains in service.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
This report is being filed to correct field h6: device codes.
 
Event or Problem Description

Brand Name
FINELINE II EZ STEROX
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14107838
Report Number2124215-2022-09997
Device Sequence Number20030988
Product Code DTB
UDI-Device Identifier00802526265037
UDI-Public00802526265037
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/30/2011
Device Model Number4474
Device Catalogue Number4474
Device Lot Number427681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale